Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Twist-roll spun knots

Author: Masakazu Teragaito
Journal: Proc. Amer. Math. Soc. 122 (1994), 597-599
MSC: Primary 57Q45
MathSciNet review: 1201806
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study 2-knots obtained from 1-knots by a combination of twist-spinning and roll-spinning and ask whether they are nontrivial. It is proved that, under a certain assumption, the resulting 2-knot is always nontrivial when the 1-knot is not a torus knot, making use of the Cyclic Surgery Theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45

Additional Information

PII: S 0002-9939(1994)1201806-9
Article copyright: © Copyright 1994 American Mathematical Society